# SDR IPXA2016070505381

- Difficulty date: June 23, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 41,257 hours, 12,629 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support Fitting
- Part number: 182T73096
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8, CORROSION DAMAGE WAS FOUND ON RT CENTER SECTION LOWER SURFACE, STA 1798, RBL 41.5.  REPLACED BLADE SUPPORT FITTING.
